KinderFarms, LLC Voluntarily Recalling all KinderMed Pain & Fever Products Due to Acetaminophen Instability

 

KinderFarms, LLC is voluntarily recalling all lots of KinderMed Infants’ Pain & Fever (oral suspension) and KinderMed Kids’ Pain & Fever (oral suspension) to the retail and consumer level. These products are being voluntarily recalled due to acetaminophen instability. The two products were manufactured and packaged for KinderFarms by a major, U.S.-based OTC pharmaceutical manufacturer with over 30 years of experience. Ongoing testing of sample batches indicated some product lots were no longer in specification and may pose a health risk. Out of an abundance of caution, KinderFarms has made the decision to voluntarily recall all KinderMed Pain & Fever products.

Acetaminophen is the active ingredient in many pain-relieving medicines. As a result of the potential health risk with acetaminophen being outside of specification, the product may cause acute adverse health effects, including abdominal pain, nausea, vomiting or jaundice at higher doses. The company has not received any reports of serious adverse events from either of these products to date. No other KinderFarms products are impacted by this recall.

The impacted product being voluntarily recalled is all lots of:

  • KinderMed Infants’ Pain & Fever (2 fluid ounces/59 mL), (Acetaminophen – 160 mg per 5 mL), Oral Suspension
    UPC: 850001805698
  • KinderMed Kids’ Pain & Fever (4 fluid ounces/118 mL), (Acetaminophen – 160 mg per 5 mL), Oral Suspension
    UPC: 850001805728

This voluntary recall encompasses all product currently available on shelf of these two SKUs only. These products are available nationwide in drug/pharmacy, supermarkets, direct delivery and national retailers, and online through major ecommerce sites.

Consumers who purchased either of these two products should stop using them and may return the product to the place of purchase for a full refund.

Consumers with questions may contact the company at consumerrelations@kinderfarms.com or 800-996-2930 from 6:00 AM to 5:00 PM (Pacific Time).

Adverse reactions or quality problems experienced with the use of this product may be reported to the FDA’s MedWatch Adverse Event Reporting program either online, by regular mail or by fax.

This recall is being conducted with the knowledge of the U.S. Food and Drug Administration.

For media inquiries, reach out to Aurora Gonzalez at aurora@leveecommunications.com.